# SDR 7AHR201408082633

- Difficulty date: August 8, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 FWD E & E BAY FS 168 TO 218 IS CORRODED.  REMOVED CORROSION, FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-02 FIG 18 & 51-30-0.
